| Catalog Number |
54750017540 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre op diagnosis: lumbar spinal canal stenosis procedure performed: cage replacement & screw replacement levels implanted: l5/s post op, through postoperative image diagnosis one month after discharge, it was found that the left screws were loose so screws replacement was performed.The screws were removed and were replaced with upper sized screws.